Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 143512, 5 pages
Research Article

On the Application of Homotopy Perturbation Method for Solving Systems of Linear Equations

1Department of Applied Mathematics, Islamic Azad University, Tonekabon Branch, Tonekabon, Iran
2Mechanical Engineering Department, Engineering Faculty of Bu-Ali Sina University, Hamedan, Iran

Received 29 June 2014; Revised 9 October 2014; Accepted 13 October 2014; Published 16 November 2014

Academic Editor: José A. Ferreira

Copyright © 2014 S. A. Edalatpanah and M. M. Rashidi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Amir Sadeghi, “A New Approximation to the Linear Matrix Equation <i>AX</i> = <i>B</i> by Modification of He’s Homotopy Perturbation Method,” Advances in Linear Algebra & Matrix Theory, vol. 06, no. 02, pp. 23–30, 2016. View at Publisher · View at Google Scholar